# SDR CA150617006

- Difficulty date: June 17, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Engine: Rroyce AE3007A1E
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor Blade
- Condition: Missing
- Location: Engine
- Part time: 30,940 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE HPC CASE STAGE 13 VANE ASSEMBLY WAS FOUND WITH 2 MISSING AIRFOILS.  THE STAGE 13 & 14 COMPRESSORS BLADES SUSTAINED IMPACT DAMAGE.
